# SDR AALA202204290919

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 737
- Aircraft serial: 40637
- Aircraft time: 18,698 hours, 2,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK ESCAPE DEVICE ACCESS PANEL HINGE DAMAGED. REPLACED HINGE ON ESCAPE DEVICE ACCESS DOOR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
